Hi, I have hypothyroidism and been strugling with some symptoms that my doctor says shouldn't be the effect of my thyroid problem. So I was wondering if anyone experienced lots of nightmares and really poor quality of sleep, bad teeth and depression? If so do you guys have any good advice for these and for example the brainfog which is tipical for thyro? Thanks in advance.
Out of curiosity...have you had blood sugar tested? I'm a type 1 diabetic, and before diagnosis as a kid, I was having nightmares nearly every night for a month. High blood sugars can cause them, weirdly enough. However, I've had some while hypo and hyperthyroid as well.
Teeth- can be affected, for sure. Thyroid problems can cause dry mouth, which in turn can damage teeth. I had a wisdom tooth break without any pain or force just due to my mouth being so dry from the years of flipping from hyper to hypo and back. (Lucky it was a wisdom tooth, I suppose!)
Depression-definitely. You need adequate levels of T4 and T3 in your body, an upset of both or even just one can cause mood changes. However, sometimes depression can linger even when your thyroid symptoms are managed.
I got diagnosed a little more than a year ago, last time when my results came in my tsh level was still 9 so my doc upped my dosega to 75-100 mikrogramm. (I have to take 75 one day and 100 another) I am taking L-thyroxin Henning. I am going for blodd testing tomorrow again so hopefully the new results will be better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.